Publikationen

undefinedPublikationen von 2008 bis 2011     undefinedPublikationen bis 2008


  1. Ljudmila A. Bordag “undefinedGeometrical Properties of Differential Equations. Applications of Lie group analysis in Financial Mathematics”, 310 pages, World Scientific Publishing 2015.

    Preliminary versions of:
    undefinedCover, undefinedAbstract, undefinedPreface, and undefinedIntroduction

  2. L.  A. Bordag, I. P. Yamshchikov, Optimization problem for a portfolio with an illiquid asset: Lie group analysis, Preprint arXiv:1512.06295v1, arxiv.org/abs/1512.06295, 46 pages, 2015

  3.  L.  A. Bordag,  I. P. Yamshchikov, D. Zhelezov, Portfolio optimization in the case of an asset with a given liquidation time distribution, International Journal of Engineering and Mathematical Modelling, 2(2):31--50, 2015.

  4. L. A. Bordag, I. P. Yamshchikov, and D. Zhelezov, Optimal allocation consumption
    problem for a portfolio with an illiquid asset, International, Journal of Computer Mathematics,  2014
    DOI: 10.1080/00207160.2013.877584

  5. L.A. Bordag, Study of the risk-adjusted pricing methodology model
    with methods of Geometrical Analysis, Stochastics: International
    Journal of Probability and Stochastic processes, vol. 83, NN. 4-6,
    2011, pp. 333- 345. 
    DOI: 10.1080/17442508.2010.489642

  6. L.A Bordag and A. Mikaelyan, Models of self-financing hedging
    strategies in illiquid markets: symmetry reductions and exact solutions,
    in press in  Letters in Mathematical Physics, V. 96, NN. 1-3,pp. 191-207, 2011   
    DOI 10.1007/s11005-011-0463-3

  7. L.A Bordag, Pricing options in illiquid markets: optimal systems,
    symmetry  reductions and exact solutions,  Lobachevskyi Journal of
    Mathematics (LJM),  Springer Verlag, v. 31, n. 2, pp. 90-90, 2010

  8. L.A. Bordag, Symmetry reductions and exact solutions for nonlinear
    diffusion equations, International Journal of Modern Physics A, vol.
    24, N 8-9, 1713-1716, 2009

  9. L.A. Bordag, R. Frey, Nonlinear option pricing models for illiquid
    markets: scaling, properties and explicit solutions, the chapter 3 in
    Nonlinear Models in Mathematical Finance: Research Trends in
    Option Pricing, NOVA SCIENCE PUBLISHERS, INC.,
    ISBN 978-1-160456-931-5, pp. 103-130, 2009

  10. L.A. Bordag, On option-valuation in illiquid markets: invariant
    solutions to a nonlinear model, Proceedings of the conference
    Mathematical Control Theory and Finance, A. Sarychev A. Shiryaev,
    M. Guerra and M. R. Grossinho (eds), Springer, pp.71-94, 2008

Letzte Änderung: 6. Juni 2017

Kontakt

Prof. Dr. rer. nat. habil. Ljudmila A. Bordag

Haus ZIII, Raum 225 
03583 61-1488 
03583 61-1262 
undefinedl.bordag@hszg.de

Sprechzeiten

Anmelden
Direktlinks & Suche